# SDR AALA202411145553

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 98,744 hours, 12,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT FLIGHT ATTENDANT SEATS DOOR 4LH NEDDS BATTERY REPLACEMENT. REMOVED AND REPLACED FLASH LIGHT BATTERY. OPERTIONAL CHECK GOOD. PER W/C 72C20025127.
